# SDR RAIA00609047

- Difficulty date: September 29, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 19,872 hours, 17,457 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 5578 - STL - ON TAKEOFF CLIMB, GEAR DID NOT RE-TRACT AND EICAS LG LEVER DISAGREE MESSAGE ON THE EICAS.  CREW RAN THE CHECKLIST, CYCLED THE GEAR AND IT WORKED NORMALLY.  MAINTENANCE REMOVED AND REPLACED THE RT MLG WOW SWITCHES.
